# SDR SWIA200515736

- Difficulty date: May 14, 2005
- Submitted: October 28, 2005
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 8,443 hours, 7,305 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-BRACKET (CLIP) AT OUTBOARD LEFT HAND 9' LBL ATTACHMENT TO 280 FS BEAM IS CRACKED.  ITEM FOUND AT C-CHECK INSPECTION.  INSTALLED CLIP LEFT HAND INBOARD STA 280.00 LBL 9 IAW CRJ200 SRM 51-42-06 PG 1-4.
